# SDR SB04149

- Difficulty date: October 26, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS IN THE FORWARD CABIN INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY CHARGER. OPERATIONAL CHECK GOOD.
